# SDR SWIA202266078

- Difficulty date: May 17, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON ANGLE COMMON WITH INTERCOSTAL BETWEEN FS 517.00 - FS 533. AND BETWEEN STGR 22LH - 23LH      (C-CHECK RO 7/8/2022)    REMOVED CORROSION ON ANGLE COMMON WITH INTERCOSTAL BETWEEN FS517.00-FS533.00 AND BETWEEN STGR 22L AND STGR 23L REF. CRJ-700 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW INTERCOSTAL ATTACH ANGLE FROM FS513-FS527 AND BETWEEN STGR 22L AND STGR 23L REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND DWG SH670-33600 REV AD. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
